(Worthy News) – The Food and Drug Administration announced a new warning Monday for the COVID-19 vaccine developed by Johnson & Johnson, saying that the shot has been linked to a serious but rare neurological disorder developed in some who took the vaccine.
The disorder, called Guillain-Barré syndrome, causes a person’s immune system to attack the body’s nerves. The FDA and the Centers for Disease Control and Prevention announced the warning Monday after 100 preliminary reports of Guillain-Barré were detected in vaccine recipients, according to The Washington Post.
Of the 100 preliminary reports, 95 were serious and required hospitalization, with one report of a death, though neither agency provided further details. [ Sourcez: Just the News (Read More…) ]
We're being CENSORED ... HELP get the WORD OUT! SHARE!!!
Fair Use Notice:This site contains copyrighted material the use of which has not always been specifically authorized by the copyright owner. We are making such material available in our efforts to advance understanding of environmental, political, human rights, economic, democracy, scientific, and social justice issues, etc. We believe this constitutes a 'fair use' of any such copyrighted material as provided for in section 107 of the US Copyright Law. In accordance with Title 17 U.S.C. Section 107, the material on this site is distributed without profit to those who have expressed a prior interest in receiving the included information for research and educational purposes. For more information go to: http://www.law.cornell.edu/uscode/17/107.shtml. If you wish to use copyrighted material from this site for purposes of your own that go beyond 'fair use', you must obtain permission from the copyright owner.
Strictly Necessary Cookies
Strictly Necessary Cookie should be enabled at all times so that we can save your preferences for cookie settings.
If you disable this cookie, we will not be able to save your preferences. This means that every time you visit this website you will need to enable or disable cookies again.